# SDR SWAA2024101647668

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 11,527 hours, 5,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHTS INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-802-MAX (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]. OPS CHECK GOOD.
